- importsource = ("Copia (3) de 01621459-2006-04.txt")
- Artículo:
Robust Estimation of Mixture Complexity
- Autor:
Mi-Ja Woo
T. N. Sriram
- Página:
1475
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821240
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Bayesian Wombling: Curvilinear Gradient Assessment Under Spatial Process Models
- Autor:
Sudipto Banerjee
Alan E. Gelfand
- Página:
1487
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821241
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
A Composite Likelihood Approach in Fitting Spatial Point Process Models
- Autor:
Yongtao Guan
- Página:
1502
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821242
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Nonparametric Analysis of Factorial Designs With Random Missingness: Bivariate Data
- Autor:
Michael G. Akritas
Efi S. Antoniou
Jouni Kuha
- Página:
1513
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821243
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Empirical Bayesian Analysis for Computer Experiments Involving Finite-Difference Codes
- Autor:
Dorin Drignei
Max D. Morris
- Página:
1527
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821244
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo